# SDR AC2A2020111413901

- Difficulty date: November 13, 2020
- Submitted: November 15, 2020
- Operation: Air carrier
- Aircraft: N639DS
- Make and model: Agusta AW139
- Aircraft serial: 41262
- Aircraft time: 6,865 hours, 12,672 cycles
- System (JASC): 6321 · Main Rotor Brake
- Part: Control Module
- Part number: 3G6352V01851
- Part serial: FR0084
- Condition: Defective
- Location: Rotor Brake
- Part time: 4,056 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE WILL NOT BUILD PRESSURE.  ROTOR BRAKE CONTROL MODULE WAS FOUND TO BE DEFECTIVE.  MODULE WAS PREVIOUSLY REPAIRED BY MANUFACTURE AND BECAME DEFECTIVE IN 379.9 HOURS OF OPERATION.
